Mapping a sphere into Euclidean space
Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 3-8
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_3_a0,
author = {I. K. Babenko and S. A. Bogatyi},
title = {Mapping a sphere into {Euclidean} space},
journal = {Matemati\v{c}eskie zametki},
pages = {3--8},
year = {1989},
volume = {46},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a0/}
}
I. K. Babenko; S. A. Bogatyi. Mapping a sphere into Euclidean space. Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 3-8. http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a0/